# SDR DALA1241015530

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 76,633 hours, 31,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER MAINTENANCE, FOUND EMERGENCY LIGHT ABOVE SEAT 4B IN NOSE INOPERATIVE.  MAINTENANCE RELAMPED, REPLACED BATTERY PACK, AND CHARGER M731.  OPERATION OF LIGHT NOW CHECKS NORMAL.
